Capelli polynomials, almost-permutation matrices and sparse Eulerian graphs

Lee, A. and Révész, G. and Szigeti, J. and Tuza, Zsolt (2001) Capelli polynomials, almost-permutation matrices and sparse Eulerian graphs. DISCRETE MATHEMATICS, 230 (1-3). pp. 49-61.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:07
Last Modified: 11 Dec 2012 15:07
URI: http://eprints.sztaki.hu/id/eprint/2545

Update Item Update Item